Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Black spots on face. Treatment without side effects?

hello doctor this is selvi here,iam 26 year old unmarried girl, iused melacare before 1 year and i stopped it and my face become dark and the doctor suggested me that melacare should not be used and gave so many cream but useless and it nothing done to my black mark in my side face contains so much of black marks now .i went to so many doctors but it didnt work out. how can i clear my black marks completely and to get better skin there any cream should i use but without any side effect even if i stop using that cream i should not get any damages in my face.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi Selvi,
There could be number of disorders which manifest as Dark black marks or hyperpigmentation on face and the treatmnet definitely depends on the underlying cause. So the treatment can only be prescribed after analysing your face. However in general for facial pigmentation, the preventive measures that you should follow are-
1) Avoid sun sxposure, use a sunscreen of Spf more than 30 even if staying indoors
2) take a vitamin c supplement and antioxidant supplement on daily basis
3) dont use fragrant creams or cosmetics over your face
Avoid applying creams without doctor's prescription, melacare as such is a good cream however long term use and sudden withdrawal can lead to rebound hyperpigmentation, thin dry irritated skin etc. Take care.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor